RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 2017, Volume 81, Issue 6, Pages 38–85 (Mi izv8555)  

This article is cited in 1 scientific paper (total in 1 paper)

Entropy numbers of embedding operators of function spaces on sets with tree-like structure

A. A. Vasil'eva

Steklov Mathematical Institute of Russian Academy of Sciences, Moscow

Abstract: We obtain order estimates for the entropy numbers of embedding operators of weighted Sobolev spaces on a John domain as well as of two-weight summation operators on trees. To do this, we prove a general result on upper bounds for the entropy numbers of embedding operators of function spaces on sets with tree-like structure.

Keywords: entropy numbers, weighted Sobolev spaces, weighted summation operators, sets with tree-like structure.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant no. 14-50-00005.


DOI: https://doi.org/10.4213/im8555

Full text: PDF file (920 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 2017, 81:6, 1095–1142

Bibliographic databases:

Document Type: Article
UDC: 517.518.22
MSC: 41A46, 42B35, 46E35, 47B06
Received: 28.03.2016
Revised: 11.07.2016

Citation: A. A. Vasil'eva, “Entropy numbers of embedding operators of function spaces on sets with tree-like structure”, Izv. RAN. Ser. Mat., 81:6 (2017), 38–85; Izv. Math., 81:6 (2017), 1095–1142

Citation in format AMSBIB
\Bibitem{Vas17}
\by A.~A.~Vasil'eva
\paper Entropy numbers of embedding operators of function spaces on sets with tree-like structure
\jour Izv. RAN. Ser. Mat.
\yr 2017
\vol 81
\issue 6
\pages 38--85
\mathnet{http://mi.mathnet.ru/izv8555}
\crossref{https://doi.org/10.4213/im8555}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3733315}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017IzMat..81.1095V}
\elib{http://elibrary.ru/item.asp?id=30737830}
\transl
\jour Izv. Math.
\yr 2017
\vol 81
\issue 6
\pages 1095--1142
\crossref{https://doi.org/10.1070/IM8555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000418891300003}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85040970222}


Linking options:
  • http://mi.mathnet.ru/eng/izv8555
  • https://doi.org/10.4213/im8555
  • http://mi.mathnet.ru/eng/izv/v81/i6/p38

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Vasil'eva, “Entropy numbers of embeddings of function spaces on sets with tree-like structure: some generalized limiting cases”, Russ. J. Math. Phys., 25:2 (2018), 248–270  crossref  mathscinet  isi  scopus
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:227
    References:12
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019